# SDR AALA2018100989025

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 24,514 hours, 12,963 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Broken
- Location: Mlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT WITH LDG GR FAULT ON ECAM.  CYCLED GEAR AND RETRACTED NORMALLY. THE AIRCRAFT WAS GROUNDED. FOUND THE WOW SENSOR 20GA ON RIGHT MAIN LANDING GEAR BRACKET BROKEN FOR TARGET.  REPLACED BRACKET AND TARGET IAW AMM 32-11-12.
